# SDR AALA202011259010

- Difficulty date: November 23, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 32,744 hours, 13,292 cycles
- Engine: Cfmint CFM567B273
- Engine time: 29,208 hours, 11,736 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  RT ENGINE HAS LONG PERIODS OF N1 AND N2 FUEL FLOW FLUCTUATIONS AT FL390/.78M N1 RANGE 91.4 TO 95.0, FUEL FLOW RANGE 2.5 TO 3.1, THROTTLES SPLIT WITH AUTOTHROTTLE ON, CHANGED ALTITUDE TO FL330 WITH NO IMPROVEMENT.  AT IDLE, AUTOTHROTTLE DISENGAGED AND RT ENGINE HAD SMALL POWER SURGE.  REPLACED RT T12 SENSOR, IAW AMM 73-21-05, RT ELECTRONIC ENGINE CONTROLLER (AALA202011259009), IAW SIC 08L40073002, AND THRUST LEVER ANGLE RESOLVER (AALA202011259001), IAW AMM 76-11-05.  OPERATIONS CHECK GOOD.
